# SDR DALA102639866

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 71,176 hours, 67,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1050-1167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON CARGO TIEDOWN TRACK BS 1050-1167.  REPAIRED IAW SRM 51-10-4 AND 51-30-5.
